| Model Number |
7065-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
06/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error: using too long of an implant or installing the implant too deep.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2015 where three implants were installed.The patient later reported to a different surgeon with continued radicular pain symptoms.The surgeon determined that the superior positioned implant was impinging on the neuroforamen.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the implant using chisels.No bone graft or additional hardware was added.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.